MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Pain (1994); Urinary Tract Infection (2120); Burning Sensation (2146); Anxiety (2328); Sleep Dysfunction (2517); Weight Changes (2607)
Date of Event 06/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an advantage blue system was implanted into the patient on (b)(6) 2023, during a procedure.On (b)(6) 2023, the patient experienced a urinary tract infection and was treated with antibiotics.The infection reoccurred on (b)(6) 2023, and was treated again with antibiotics.The patient experienced burning of the vulva, labia majora, perineum, and vagina, along with pelvic pain.The patient currently finds it impossible to sit down.She is also experiencing pain, insomnia, asthenia, and anxiety.
 
Additional Manufacturer Narrative
Block h6: imdrf patient code (b)(6) captures the reportable event of anxiety.Imdrf patient code (b)(6) captures the reportable event of asthenia.Imdrf patient code (b)(6) captures the reportable event of burning sensation of the vulva, labia majora, perineum, and vagina.Imdrf patient code (b)(6) captures the reportable event of insomnia.Imdrf patient code (b)(6) captures the reportable event of urinary tract infection.Imdrf impact code (b)(6) captures the usage of antibiotics for treatment.Imdrf impact code (b)(6) captures disability experienced by patient.
 
Event or Problem Description
It was reported to boston scientific corporation that an advantage blue system was implanted into the patient on (b)(6) 2023, during a procedure.On june 8, 2023, the patient experienced a urinary tract infection and was treated with antibiotics.The infection reoccurred on june 18, 2023, and was treated again with antibiotics.The patient experienced burning of the vulva, labia majora, perineum, and vagina, along with pelvic pain.The patient currently finds it impossible to sit down.She is also experiencing pain, insomnia, asthenia, and anxiety.
 
Additional Manufacturer Narrative
Model number and catalog number have been corrected.Correction to block h10.Reportable patient codes have been corrected and non-reportable codes have been omitted.Imdrf patient code e2330 captures the reportable event of pain.Imdrf patient code e1310 captures the reportable event of urinary tract infection.Imdrf impact code f1202 captures the disability experienced by the patient.Imdrf impact code f2303 captures the usage of antibiotics for treatment.
 
Event or Problem Description
It was reported to boston scientific corporation that an advantage blue system was implanted into the patient on (b)(6) 2023, during a procedure.On (b)(6) 2023, the patient experienced a urinary tract infection and was treated with antibiotics.The infection reoccurred on (b)(6) 2023, and was treated again with antibiotics.The patient experienced burning of the vulva, labia majora, perineum, and vagina, along with pelvic pain.Two weeks before her consultation on (b)(6) 2023, she was seen due to perineal pain.The ultrasound did not show any rpm.Local treatment has been recommended with alpha-blocker.On (b)(6) 2023, the patient presented with non-lateralized intravaginal pain, described as pinch-like.Today's clinical examination is reassuring; she has good healing and vaginal trophicity.Has moderate lateral vaginal pain, mainly on the right side and does not report pain on one side more than the other.Pelvic mri has been scheduled.She is to start on laroxyl at a progressive dose.This consultation is part of her urological follow-up.The urine cytobacteriological testing (ecbu) performed on (b)(6) 2023, came back sterile.On (b)(6) 2023, mri of the pelvic shows no notable abnormalities.Indication: assessment of perineal pain after tension-free vaginal tape (tvt) insertion with notion of abnormality on palpation at right-sided tv.On (b)(6) 2023, radiology imaging was performed.Emg and trans labial ultrasound are to follow.The patient currently finds it impossible to sit down.She is also experiencing pain, insomnia, asthenia, and anxiety.Her current state and clinical consequences are as follows: fatigue; daily pain; difficulties in practicing one's profession as she is a self-employed nurse; altered quality of life; return to sport impossible; must take laroxyl to reduce pain; and increased appetite and weight gain.
 
Additional Manufacturer Narrative
Block b5 and h6 have been updated based on the new information received on october 6, 2023.Block h6: imdrf patient code e2330 captures the reportable event of pain.Imdrf patient code e1310 captures the reportable event of urinary tract infection.Imdrf impact code f1202 captures the disability experienced by the patient.Imdrf impact code f2303 captures the usage of antibiotics for treatment.

Brand Name
ADVANTAGE BLUE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086834015
MDR Report Key17379090
Report Number3005099803-2023-03851
Device Sequence Number6118350
Product Code OTN
UDI-Device Identifier08714729961918
UDI-Public08714729961918
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2026
Device Model NumberM0068502050
Device Catalogue Number850205
Device Lot Number0030946341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer07/27/2023
10/06/2023
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date08/22/2023
10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexFemale